Coincidence and common fixed point theorems in a multiplicative metric space

Q.H. Khan, M. Imdad

Abstract


In this paper, we prove a unique common fixed point theorem for two pairs of weakly compatible mappings on multiplicative metric spaces without any continuity requirement. Examples on the uniqueness of common fixed points are provided. The results obtained in this paper improve the corresponding results announced recently.

Full Text: PDF

How to Cite this Article:

Q.H. Khan, M. Imdad, Coincidence and common fixed point theorems in a multiplicative metric space, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 1-9

Copyright © 2016 Q.H. Khan, M. Imdad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.